RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
 
Dmitrushchenkov, D V

Statistics Math-Net.Ru
Total publications: 2
Scientific articles: 2
Presentations: 1

Number of views:
This page:123
Abstract pages:325
Full texts:36
References:43
E-mail:

http://www.mathnet.ru/eng/person105897
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2016
1. D. V. Dmitrushchenkov, A. V. Shklyaev, “Large deviations of branching processes with immigration in random environment”, Diskr. Mat., 28:3 (2016),  28–48  mathnet  mathscinet  elib; Discrete Math. Appl., 27:6 (2017), 361–376  isi  scopus
2014
2. D. V. Dmitrushchenkov, “On large deviations of a branching process in random environments with immigration at moments of extinction”, Diskr. Mat., 26:4 (2014),  36–42  mathnet  mathscinet  elib; Discrete Math. Appl., 25:6 (2015), 339–343  isi  scopus

Presentations in Math-Net.Ru
1. Large deviations of a branching process in random environments with immigration
D. V. Dmitrushchenkov
Principle Seminar of the Department of Probability Theory, Moscow State University
May 10, 2017 16:45

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019